Robust nonparametric tests for the two-sample location problem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Statistical Methods & Applications.
Volume (Year): 20 (2011)
Issue (Month): 4 (November)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10260/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sunil Mathur, 2009. "A new nonparametric bivariate test for two sample location problem," Statistical Methods and Applications, Springer, vol. 18(3), pages 375-388, August.
- James Reed & David Stark, 2004. "Robust Two-Sample Statistics for Testing Equality of Means: A Simulation Study," Journal of Applied Statistics, Taylor and Francis Journals, vol. 31(7), pages 831-854.
- Uttam Bandyopadhyay & Dhiman Dutta, 2010. "Adaptive nonparametric tests for the two-sample scale problem under symmetry," Statistical Methods and Applications, Springer, vol. 19(2), pages 153-170, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.